# SDR SWAA2013010911281

- Difficulty date: June 6, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BS 663 VERTICAL SUPPORT ANGLE OUTBOARD OF PACK EXHAUST IS CRACKED 2 INCHES.  REPAIRED PER EA 1-753-19534.  THIS IS A TIME LIMITED REPAIR REQUIRING PERMANENT REPAIR (REF SRM 51-70-12) OR REPLACEMENT OF PART WITHIN 730 DAYS OR 30
